Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Woyczyński, W. A.
1975.
Probability-Winter School.
Vol. 472,
Issue. ,
p.
229.
Vladimirskii, Yu. N.
1980.
Conditions under which a Cylindrical Measure on a Dual Banach Space May Be Extended to a Radon Measure.
Theory of Probability & Its Applications,
Vol. 24,
Issue. 3,
p.
582.
1980.
Operator Ideals.
Vol. 20,
Issue. ,
p.
409.
Vladimirskii, Yu. N.
1981.
Cylindrical Measures andp-Summing Operators.
Theory of Probability & Its Applications,
Vol. 26,
Issue. 1,
p.
56.
Vladimirskii, Yu. N.
1984.
On Probabilistic Characterization of Some Classes of Locally Convex Spaces.
Theory of Probability & Its Applications,
Vol. 28,
Issue. 3,
p.
549.
Schütt, I.
1990.
unconditional Bases in Banach Spaces of Absolutely p‐Summing Operators.
Mathematische Nachrichten,
Vol. 146,
Issue. 7-12,
p.
175.
Bukhvalov, A. V.
1991.
Order-bounded operators in vector lattices and in spaces of measurable functions.
Journal of Soviet Mathematics,
Vol. 54,
Issue. 5,
p.
1131.
Makarov, B. M.
1996.
Vector Lattices and Integral Operators.
p.
157.